# SDR DALA2023072906153

- Difficulty date: July 24, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 96,643 hours, 43,914 cycles
- Engine: Pwa PW2037
- Engine time: 83,814 hours, 31,996 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0665 -ATO- DUE TO RT GEN OFF INDICATION. CORRECTIVE ACTION: FOUND B PHASE FEEDER CABLE DAMAGED UNDER PANEL 611KT (TOP OF PYLON TO WING AREA). REPLACED NBR 2 ENGINE IDG FEEDER CABLE HARNESS, FUEL OIL HEAT EXCHANGER, AND RIGHT IDG. (LP 4711476)
